Aa
A
A
Close
250701 tn?1320978365
Rash turning to blisters
Does anyone have blisters with their rash? I have small patches with little blisters. But today I reached back on my back and I had a big bump on my back I popped it and felt stuff come out but my friend says its looks weird, I dunno been off incivek for since Thanksgiving. Anyone experiencing this.
Cancel
13 Answers
13 Answers
Page 1 of 1
Avatar universal
Sorry you're having such a tough time with therapy honda.  My husband had the Incivek rash over about 80% of his body, although it did move from area to area.  He developed blisters on his back. He used the prescription ointment, Eucerin cream, and tea tree oil on the blisters.  They cleared up.  You can find tea tree oil in drug stores.  I don't think you should put it on an open blister though without talking to your doctor.  With an open blister that is oozing, you will want to watch for infection.  Last year, in his 2nd round of therapy, my husband develop rashes with blisters that did become infected, and he needed oral antibiotics.
Hope this helps.  
Advocate1955
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1815939 tn?1377995399
I would call the doctor about the rash/blisters. These drugs can cause some very serious rashes and dermatological problems and I would think the doctor would want to be aware of it and treat it agreesively.

This is from drugs.com:
http://www.drugs.com/pro/ribavirin.html

"Hypersensitivity"

"Severe acute hypersensitivity reactions (e.g., urticaria, angioedema, bronchoconstriction, and anaphylaxis) have been observed during alpha interferon and Ribavirin therapy. If such a reaction occurs, therapy with peginterferon alfa-2a and Ribavirin tablets should be discontinued immediately and appropriate medical therapy instituted. Serious skin reactions including vesiculobullous eruptions, reactions in the spectrum of Stevens-Johnson Syndrome (erythema multiforme major) with varying degrees of skin and mucosal involvement and exfoliative dermatitis (erythroderma) have been reported in patients receiving peginterferon alfa-2a with and without Ribavirin. Patients developing signs or symptoms of severe skin reactions must discontinue therapy [see Adverse Reactions (6.2)]."
Comment
Cancel
1815939 tn?1377995399
Comment
Comment
Submit Comment
87972 tn?1322664839
Where are the bulk of these blisters located? Agreed, I'd make mention of these to the doctor. No big deal if they say not to worry, but they might want to intervene somehow. Infections and all...
Comment
Cancel
87972 tn?1322664839
Comment
Comment
Submit Comment
250701 tn?1320978365
I have done the ribo and the peg twice before never anything like this. Right now he just has me on 400 ribo a day until my blood count gets better. I'm going to shoot him an email tonight though. I am just in so much pain from my ribs being bruised I feel like someone hit me with a baseball bat. Then the blister an now a small bruise under my eye. Oh woe is me. I am about stressed to the max. Thank u all for ur advise..God bless
Patches
Comment
Cancel
250701 tn?1320978365
Comment
Comment
Submit Comment
Avatar universal
hopefully your rash will clear up, since the incivek was discontinued a few days ago.

i have the rash on about 70 percent of my body including the bottoms of my feet!  some of the areas are also oozing puss. looks like the worst case of poison oak ever.  the dermatologist started me on clobetasol propionate cream today.

blessings
eric
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
1794638 tn?1345158661
Patches, I just lost the post , but I read where one warrior had the same sx going on with rash that you are.    He got a box of quaker oats and some corn starch and mixed it up and put into a grinder and made it into baby food consistancy.   Then mix it into a paste with water and let it dry on you for about 20 minutes and do not touch it.   He said it would burn or maybe itch , but the results are worth it.     Then have fun getting it off of ya !    Worth a try, I dont think it could hurt you at all.       Carrie
Comment
Cancel
1794638 tn?1345158661
Comment
Comment
Submit Comment
Avatar universal
I had the rash like that across my chest and it was miserable and I do have a few scars. Mine looked like chicken pox, shingles and measles all in one and they did pop and ooze, I am surprised I didn't get a huge infection as I was constantly scraching it. I used calamine lotion on it and that helped alot.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Time to see a dermatologist.  Ask your treatment doc who to go to.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
179856 tn?1333550962
Call your doctor immediately, the PIs can cause Stevens Johnson Syndrome and that is extremely extremely serious and can be life threatening.  I'm sure it's not it but my mom had SJS and believe me, it's not worth the risk.

Better safe than sorry.
Comment
Cancel
179856 tn?1333550962
Comment
Comment
Submit Comment
568322 tn?1370169040
No big deal if they say not to worry,

---------------

I once saw a blistery rash turn out to be bulla.  The blisters were also inside the lungs.

Co
Comment
Cancel
568322 tn?1370169040
Comment
Comment
Submit Comment
87972 tn?1322664839
...And that’s why I suggested she speak with her doctor; it’s no big deal if they examine her and conclude she’s not in danger of developing something serious. If they deem intervention is required they then have that option.

Was I unclear somehow?

Good to see you around,

--Bill
Comment
Cancel
87972 tn?1322664839
Comment
Comment
Submit Comment
Avatar universal
I in the fifth week of hep c treatment, I have the worse 1. Rash spread onmy whole body with blistering on. Should I stop treatment they held back for 2 days on shot, taking 60 grams of precnizone,it so bad I think they are going to stop treatment,what should I do?
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
7469840 tn?1409849436
I had a bad rash the first couple of weeks and when my doc lowered the ribavirin to 600 mg (because of anemia) the rash went away. Stay completely out of the sun! My nurse suggested baby oil when you are wet from the shower, I also used aveno for sensitive skin, and gold bond medicated lotion worked good. Maybe they can reduce the riba instead of stopping treatment, my doc said riba does it's heavy hitting the first few weeks anyway, and they assure me it won't affect the outcome.
Comment
Cancel
7469840 tn?1409849436
Comment
Comment
Submit Comment
Your Answer
250701 tn?1320978365
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
10356 commented on READY
3 hrs ago
684676 tn?1458487571
Blank
onthefence commented on READY
3 hrs ago
5986700 tn?1380794980
Blank
spider6 commented on READY
4 hrs ago
Blank
Weight Tracker
Track your weight over time
Start Tracking Now
Top Hepatitis Answerers
317787 tn?1460223707
Blank
Dee1956
DC
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
Avatar m tn
Blank
can-do-man
IN
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
1815939 tn?1377995399
Blank
pooh55811
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA
Hepatitis C Community Resources
Top Hepatitis Answerers
317787 tn?1460223707
Blank
Dee1956
DC
446474 tn?1446351282
Blank
HectorSF
San Francisco, CA
Avatar m tn
Blank
can-do-man
IN
683231 tn?1438659664
Blank
flyinlynn
Auburn, WA
1815939 tn?1377995399
Blank
pooh55811
163305 tn?1333672171
Blank
orphanedhawk
Rural Mural, CA